# SDR ASAA2018080725686

- Difficulty date: July 27, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 22,183 hours, 7,346 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A83154
- Condition: Corroded
- Location: Bs 260-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FRAME, LOWER AFT CORNER, AT BS 328, HAD EVIDENCE OF CORROSION.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1A-2.  REMOVED AND REPLACED THE DOOR FRAME IAW DWG 141A8310 AND SRM 51-40-02.
